# SDR CA040809006

- Difficulty date: August 9, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,347 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 50430043547
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF THE CABIN DOOR HINGE REVEALED CRACKING OF THE DOOR HALF AFT TWO SECTIONS. FUSELAGE HINGE HALF UNDAMAGED.  DOOR HINGE HALF AND PIN TO BE REPLACED NEW.
